# SDR CALA2013122693960

- Difficulty date: December 25, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 43,201 hours, 17,905 cycles
- Engine: Iae V2522A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Faulty
- Location: Main Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BCL 1 FAULT DISPLAYED UPPER ECAM.  REPLACED BATTERY LINE CONNECTOR 6PB1, CHECKED GOOD, MESSAGE DID NOT RETURN.
